Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 141, Number 4

Signed sums of terms of a sequence
Feng-Juan Chen and Yong-Gao Chen.
Proc. Amer. Math. Soc. 141 (2013), 1105-1111
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3008858
On the volume of complex amoebas
Farid Madani and Mounir Nisse.
Proc. Amer. Math. Soc. 141 (2013), 1113-1123
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3008859
Rigidity of bi-Lipschitz equivalence of weighted homogeneous function-germs in the plane
Alexandre Fernandes and Maria Ruas.
Proc. Amer. Math. Soc. 141 (2013), 1125-1133
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3008860
Generalization of Atkin’s orthogonal polynomials and supersingular elliptic curves
Ying-Ying Tran.
Proc. Amer. Math. Soc. 141 (2013), 1135-1141
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3008861
Generalized Maass wave forms
T. Mühlenbruch and W. Raji.
Proc. Amer. Math. Soc. 141 (2013), 1143-1158
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3008862
A mild generalization of Eisenstein’s criterion
Steven H. Weintraub.
Proc. Amer. Math. Soc. 141 (2013), 1159-1160
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3008863
Averages of values of $L$-series
Emre Alkan.
Proc. Amer. Math. Soc. 141 (2013), 1161-1175
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3008864
Every module is an inverse limit of injectives
George M. Bergman.
Proc. Amer. Math. Soc. 141 (2013), 1177-1183
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3008865
Representations on the cohomology of smooth projective hypersurfaces with symmetries
Gabriel Chênevert.
Proc. Amer. Math. Soc. 141 (2013), 1185-1197
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3008866
A note on $*_{w}$-Noetherian domains
Chul Ju Hwang and Jung Wook Lim.
Proc. Amer. Math. Soc. 141 (2013), 1199-1209
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3008867
On the $X$-rank of a curve $X⊂\mathbb{P}^{n}$: an extremal case
E. Ballico.
Proc. Amer. Math. Soc. 141 (2013), 1211-1213
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3008868
Toric Hirzebruch-Riemann-Roch via Ishida’s theorem on the Todd genus
Hal Schenck.
Proc. Amer. Math. Soc. 141 (2013), 1215-1217
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3008869
Matrices with eigenvectors in a given subspace
Giorgio Ottaviani and Bernd Sturmfels.
Proc. Amer. Math. Soc. 141 (2013), 1219-1232
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3008870
A note on the moments of Kloosterman sums
Ping Xi and Yuan Yi.
Proc. Amer. Math. Soc. 141 (2013), 1233-1240
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3008871
The equations of Rees algebras of equimultiple ideals of deviation one
Ferran Muiños and Francesc Planas-Vilanova.
Proc. Amer. Math. Soc. 141 (2013), 1241-1254
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3008872
Fixed-point free endomorphisms and Hopf Galois structures
Lindsay N. Childs.
Proc. Amer. Math. Soc. 141 (2013), 1255-1265
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3008873
On universal spaces for the class of Banach spaces whose dual balls are uniform Eberlein compacts
Christina Brech and Piotr Koszmider.
Proc. Amer. Math. Soc. 141 (2013), 1267-1280
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3008874
A note on periodic solutions of the delay differential equation $x’(t)=-f(x(t-1))$
Jianshe Yu.
Proc. Amer. Math. Soc. 141 (2013), 1281-1288
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3008875
Necessary and sufficient conditions on existence and convexity of solutions for Dirichlet problems of Hessian equations on exterior domains
Chong Wang and Jiguang Bao.
Proc. Amer. Math. Soc. 141 (2013), 1289-1296
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3008876
Zero distribution and factorization of analytic functions of slow growth in the unit disc
I. Chyzhykov.
Proc. Amer. Math. Soc. 141 (2013), 1297-1311
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3008877
A simple proof of $L^{q}$-estimates for the steady-state Oseen and Stokes equations in a rotating frame. Part II: Weak solutions
Giovanni P. Galdi and Mads Kyed.
Proc. Amer. Math. Soc. 141 (2013), 1313-1322
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3008878
A note on the convergence to initial data of heat and Poisson equations
Silvia I. Hartzstein, José L. Torrea and Beatriz E. Viviani.
Proc. Amer. Math. Soc. 141 (2013), 1323-1333
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3008879
Positive solutions of semilinear elliptic equations with small perturbations
Ryuji Kajikiya.
Proc. Amer. Math. Soc. 141 (2013), 1335-1342
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3008880
On the asymptotics of $Γ_{q}(z)$ as $q$ approaches $1$
Ruiming Zhang.
Proc. Amer. Math. Soc. 141 (2013), 1343-1348
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3008881
Sums of products of positive operators and spectra of Lüders operators
Bojan Magajna.
Proc. Amer. Math. Soc. 141 (2013), 1349-1360
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3008882
Riesz bases consisting of root functions of 1D Dirac operators
Plamen Djakov and Boris Mityagin.
Proc. Amer. Math. Soc. 141 (2013), 1361-1375
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3008883
On scattering passive system nodes and maximal scattering dissipative operators
Olof J. Staffans.
Proc. Amer. Math. Soc. 141 (2013), 1377-1383
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3008884
Wandering domains in quasiregular dynamics
Daniel A. Nicks.
Proc. Amer. Math. Soc. 141 (2013), 1385-1392
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3008885
The smallest Haken hyperbolic polyhedra
Christopher K. Atkinson and Shawn Rafalski.
Proc. Amer. Math. Soc. 141 (2013), 1393-1404
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3008886
A conformal integral invariant on Riemannian foliations
Guofang Wang and Yongbing Zhang.
Proc. Amer. Math. Soc. 141 (2013), 1405-1414
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3008887
A strict Positivstellensatz for rings of definable analytic functions
Andreas Fischer.
Proc. Amer. Math. Soc. 141 (2013), 1415-1422
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3008888
Topological symmetry groups of graphs in $3$-manifolds
Erica Flapan and Harry Tamvakis.
Proc. Amer. Math. Soc. 141 (2013), 1423-1436
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3008889
Finitely Suslinian models for planar compacta with applications to Julia sets
Alexander Blokh, Clinton Curry and Lex Oversteegen.
Proc. Amer. Math. Soc. 141 (2013), 1437-1449
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3008890
Decompositions of looped co-$H$-spaces
J. Grbić, S. Theriault and J. Wu.
Proc. Amer. Math. Soc. 141 (2013), 1451-1464
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3008891
Polygonal homographic orbits in spaces of constant curvature
Pieter Tibboel.
Proc. Amer. Math. Soc. 141 (2013), 1465-1471
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3008892